# SDR UIEA2024071000605

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON UNDERWING KEEL BEAM BETWEEN STA 1040 AND STA 1079, LBL 9.( 1. BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 101. 2. PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO: 0432998. 3. MEASURE THE REWORK AREA DIMENSION REFER TO DATA SHEET NO: 9642086-1. 4. ACCOMPLISHED EI NO: T2024A53M-1537 REV 0 AND REV 1. 5. CONDITION CHECK NORMAL AND JOB COMPLETED. )
